Existence of a unique solution and invariant measures for the stochastic Landau–Lifshitz–Bloch equation

Zdzislaw Brzeźniak, Beniamin Goldys, Kim Ngan Le

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

The Landau–Lifshitz–Bloch equation perturbed by a space-dependent noise was proposed in [10] as a model for evolution of spins in ferromagnetic materials at the full range of temperatures, including the temperatures higher than the Curie temperature. In the case of a ferromagnet filling a bounded domain D⊂Rd, d=1,2,3, we show the existence of strong (in the sense of PDEs) martingale solutions. Furthermore, in cases d=1,2 we prove uniqueness of pathwise solutions and the existence of invariant measures.1

Original languageEnglish
Pages (from-to)9471-9507
Number of pages37
JournalJournal of Differential Equations
Volume269
Issue number11
DOIs
Publication statusPublished - 15 Nov 2020

Keywords

  • Ferromagnetism
  • Landau–Lifshitz–Bloch
  • Quasilinear parabolic equation
  • Stochastic partial differential equations

Cite this